# SDR SWAA2023092101052

- Difficulty date: September 18, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD GRIT BAR FITTING LOOSE<[01] REMOVED AND REPLACED FASTENER AT R1 DOOR FWD GRIT BAR FITTING;[02] CORRECTION : REMOVED AND REPLACED FASTENER AT R1 DOOR FWD GRIT BAR FITTING REF. SRM 51-40-02-0G-0-;[03] CORRECTION TO STEP 1 & 2 : REMOVED AND REPLACED FASTENER AT R1 DOOR FWD GRIT BAR FITTING REF. SRM 51-40-02-0G-0;[04] VERIFIED STEP 3.
